# SDR GTIA030196

- Difficulty date: February 18, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOORBOARD STATION 826-864, DELAMINATED.  FABRICATED FLOORBOARD.  (M)
